# SDR AALA20090313TUL07

- Difficulty date: March 6, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 53,667 hours, 27,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR (4) CANT FRAME AT STATION 1480 REPAIR DOUBLER HAS TWO CRACKS.  REMOVED CRACKED REPAIR DOUBLER AND INSTALLED INTERIM REPAIR DOUBLER PER ONE TIME ESO 80559 DATED 3/6/09.
